# SDR SWIA2019071246039

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 29,706 hours, 19,136 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED AIR DUCT  WARNING MSG FOLLOWED BY DEPRESSURIZATION. RAN QRH AND RETURNED TO FIELD. LANDED WITHOUT INCIDENT. (FLT#5066) FO: 07/10/2019 CLOSED REMOVED AND REPLACED RT BLEED LOOP MT 228 P/N 04-31102-140A IAW AMM. OPS CHECK GOOD.
